# SDR CA000802018

- Difficulty date: July 10, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 16,652 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Broken
- Location: Around Head
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CYLINDER HEAD SEPARATED FROM CYLINDER BARREL.
